Filtering for Discrete-Time Genetic Regulatory Networks with Random Delay Described by a Markovian Chain
Yantao Wang,
Xingming Zhou and
Xian Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
This paper is concerned with the filtering problem for a class of discretetime genetic regulatory networks with random delay and external disturbance. The aim is to design filter to estimate the true concentrations of mRNAs and proteins based on available measurement data. By introducing an appropriate Lyapunov function, a sufficient condition is derived in terms of linear matrix inequalities (LMIs) which makes the filtering error system stochastically stable with a prescribed disturbance attenuation level. The filter gains are given by solving the LMIs. Finally, an illustrative example is given to demonstrate the effectiveness of the proposed approach; that is, our approach is available for a smaller disturbance attenuation level than one in (Liu et al., 2012).
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/257971.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/257971.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:257971
DOI: 10.1155/2014/257971
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().